Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 21.

Gallego Rodrigo, Francisco Javier and González, Miguel and Purnaprajna, Bangere P. (2013) An infinitesimal condition to smooth ropes. Revista matemática complutense, 26 (1). pp. 253-269. ISSN 1139-1138

Gallego Rodrigo, Francisco Javier and Giraldo Suárez, Luis and Sols Lucía, Ignacio (1996) Bounding families of ruled surfaces. Proceedings of the American Mathematical Society, 124 (10). pp. 2943-2951. ISSN 1088-6826

Gallego Rodrigo, Francisco Javier and González, Miguel and Purnaprajna, Bangere P. (2013) Canonical double covers of minimal rational surfaces and the non-existence of carpets. Journal of Algebra, 374 . 231-244. ISSN 0021-8693

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2008) Classification of quadruple Galois canonical covers I. Transactions of the American Mathematical Society, 360 (10). pp. 5489-5507. ISSN 1088-6850

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2007) Classification of quadruple Galois canonical covers, II. Journal of Algebra, 312 (2). pp. 798-828. ISSN 0021-8693

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2004) Classification of quadruple canonical covers: Galois case. Comptes Rendus Mathématiques de l'Académie des Sciences. La Société Royale du Canada, 26 (2). pp. 45-50. ISSN 0706-1994

Gallego Rodrigo, Francisco Javier and González Andrés, Miguel and Purnaprajna, Bangere P. (2010) Deformation of canonical morphisms and the moduli of surfaces of general type. Inventiones Mathematicae, 182 (1). pp. 1-46. ISSN 1432-1297

Gallego Rodrigo, Francisco Javier and González Andrés, Miguel and Purnaprajna, Bangere P. (2008) Deformation of finite morphisms and smoothing of ropes. Compositio Mathematica, 144 (3). pp. 673-688. ISSN 0010-437X

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1997) Degenerations of K3 surfaces in projective space. Transactions of the American Mathematical Society, 349 (6). pp. 2477-2492. ISSN 1088-6850

Gallego Rodrigo, Francisco Javier and Purnaprajna, B. P. (1996) Higher Syzygies of Elliptic Ruled Surfaces. Journal of Algebra, 186 (2). pp. 626-659. ISSN 0021-8693

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. and González Andrés, Miguel (2008) K3 double structures on Enriques surfaces and their smoothings. Journal of Pure and Applied Algebra , 212 (5). pp. 981-993. ISSN 0022-4049

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1996) Normal presentation on elliptic ruled surfaces. Journal of Algebra, 186 (2). pp. 597-625. ISSN 0021-8693

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2011) On the Bicanonical Morphism of quadruple Galois canonical covers. Transactions of the American Mathematical Society, 363 (8). pp. 4401-4420. ISSN 1088-6850

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P (2003) On the canonical rings of covers of surfaces of minimal degree. Transactions of the American Mathematical Society, 355 (7). pp. 2715-2732. ISSN 1088-6850

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1999) Projective normality and syzygies of algebraic surfaces. Journal für die reine und angewandte Mathematik, 506 . pp. 145-180. ISSN 0075-4102

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2003) Some homogeneous rings associated to finite morphisms. In Advances in algebra and geometry. Hindustan Book Agency, New Delhi, pp. 159-169. ISBN 81-85931-36-4

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2001) Some results on rational surfaces and Fano varieties. Journal fur die Reine und Angewandte Mathematik, 538 . pp. 25-55. ISSN 0075-4102

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1999) Syzygies of projective surfaces: an overview. Journal of the Ramanujan Mathematical Society , 14 (1). pp. 65-93. ISSN 0970-1249

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2003) Triple canonical covers of varieties of minimal degree. In A Tribute to C.S. Seshadri: A Collection of Articles on Geometry and Representation Theory. Trends in mathematics . Birkhauser Verlag Ag, Boston, pp. 241-270. ISBN 3-7643-0444-8

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (2000) Vanishing theorems and syzygies for K3 surfaces and Fano varieties. Journal of Pure and Applied Algebra , 146 (3). pp. 251-265. ISSN 0022-4049

Gallego Rodrigo, Francisco Javier and Purnaprajna, Bangere P. (1998) Very ampleness and higher syzygies for Calabi-Yau threefolds. Mathematische Annalen, 312 . 133 -149. ISSN 0025-5831

This list was generated on Wed Apr 16 02:31:57 2014 CEST.